# SDR AALA202204119693

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 29,443 hours, 3,428 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR HANDLE DIFFICULT TO TURN. ADJUSTED DOOR HANDLE LATCH. OPERATIONAL CHECK NORMAL PER AMM 25-29-01.
